# SDR AALA20160115001

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 15,571 hours, 6,098 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB, RT PACK BECAME INOPERATIVE & WOULD NOT RESET.  R & R RT TEMPERATURE CONTROL VLV.  PERFORMED OPERATIONAL CHECK IAW AMM 21-51-10-400-801, SYS CHECKED NORMAL.
